Photo of Dr Radhakrishnan Nair

Dr Radhakrishnan Nair

Senior Lecturer Mathematical Sciences

    Publications

    2021

    On good universality and the Riemann Hypothesis (Journal article)

    Nair, R., Verger-Gaugry, J. -L., & Weber, M. (2021). On good universality and the Riemann Hypothesis. ADVANCES IN MATHEMATICS, 385. doi:10.1016/j.aim.2021.107762

    DOI: 10.1016/j.aim.2021.107762

    2019

    The Sixth International Conference on Uniform Distribution Theory (UDT 2018) CIRM, Luminy, Marseilles, France, October 1–5, 2018. (Journal article)

    Nair, R., Karpenkov, O., & Verger-Gaugry, J. -L. (2019). The Sixth International Conference on Uniform Distribution Theory (UDT 2018) CIRM, Luminy, Marseilles, France, October 1–5, 2018.. Uniform Distribution Theory. doi:10.2478/UDT-2019–0009

    DOI: 10.2478/UDT-2019–0009

    2018

    Irrationality and transcendence of infinite continued fraction expansions (Journal article)

    Nair, R., Hancl, J., & Kolouch, O. (2018). Irrationality and transcendence of infinite continued fraction expansions. Acta Arithmetica.

    ON THE QUANTITATIVE METRIC THEORY OF CONTINUED FRACTIONS IN POSITIVE CHARACTERISTIC (Journal article)

    Lertchoosakul, P., & Nair, R. (2018). ON THE QUANTITATIVE METRIC THEORY OF CONTINUED FRACTIONS IN POSITIVE CHARACTERISTIC. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 61(1), 283-293. doi:10.1017/S0013091517000177

    DOI: 10.1017/S0013091517000177

    On uniform distribution of polynomials and good universality (Journal article)

    Nair, R., & Nasr, E. (2020). On uniform distribution of polynomials and good universality. Ergodic Theory and Dynamical Systems, 40(4), 992-1007. doi:10.1017/etds.2018.53

    DOI: 10.1017/etds.2018.53

    2017

    Haas-Molnar Continued Fractions and Metric Diophantine Approximation. (Journal article)

    Nair, R., & Ma, L. (2017). Haas-Molnar Continued Fractions and Metric Diophantine Approximation.. ????? ??????????????? ????????? ????? ?. / Proceedings of the Steklov Institute of Mathematics / Trudy Matematicheskogo Instituta imeni V.A. Steklova, 299, 157-177. doi:10.1134/S0081543817080119

    DOI: 10.1134/S0081543817080119

    Limit theorems for sub-sums of partial quotients of continued fractions (Journal article)

    Ma, L., & Nair, R. (2017). Limit theorems for sub-sums of partial quotients of continued fractions. Indagationes Mathematicae, 28(5), 913-927. doi:10.1016/j.indag.2017.06.006

    DOI: 10.1016/j.indag.2017.06.006

    ON THE IRRATIONALITY OF INFINITE SERIES OF RECIPROCALS OF SQUARE ROOTS (Journal article)

    Hancl, J., & Nair, R. (2017). ON THE IRRATIONALITY OF INFINITE SERIES OF RECIPROCALS OF SQUARE ROOTS. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 47(5), 1525-1538. doi:10.1216/RMJ-2017-47-5-1525

    DOI: 10.1216/RMJ-2017-47-5-1525

    The Halton sequence and its discrepancy in the Cantor expansion (Journal article)

    Haddley, A., Lertchoosakul, P., & Nair, R. (2017). The Halton sequence and its discrepancy in the Cantor expansion. PERIODICA MATHEMATICA HUNGARICA, 75(1), 128-141. doi:10.1007/s10998-016-0169-5

    DOI: 10.1007/s10998-016-0169-5

    2016

    On Variants of the Halton Sequences (Journal article)

    Jassova, A., Lertchoosakul, P., & Nair, R. (2016). On Variants of the Halton Sequences. Monatshefte fuer Mathematik, 180, 743-764. doi:10.1007/s00605-015-0794-8

    DOI: 10.1007/s00605-015-0794-8

    On variants of the Halton sequence (Journal article)

    Jassova, A., Lertchoosakul, P., & Nair, R. (2016). On variants of the Halton sequence. MONATSHEFTE FUR MATHEMATIK, 180(4), 743-764. doi:10.1007/s00605-015-0794-8

    DOI: 10.1007/s00605-015-0794-8

    Quantitative metric theory of continued fractions (Journal article)

    Hancl, J., Haddley, A., Lertchoosakul, P., & Nair, R. (2016). Quantitative metric theory of continued fractions. PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 126(2), 167-177. doi:10.1007/s12044-016-0266-7

    DOI: 10.1007/s12044-016-0266-7

    Pair correlations and random walks on integers (Journal article)

    Nair, R., & Nasr, E. (2016). Pair correlations and random walks on integers. Uniform Distribution Theory, 11(1), 159-164.

    2015

    On moving averages and asymptotic equipartition of information (Journal article)

    Nair, R. (2015). On moving averages and asymptotic equipartition of information. PERIODICA MATHEMATICA HUNGARICA, 71(1), 59-63. doi:10.1007/s10998-014-0080-x

    DOI: 10.1007/s10998-014-0080-x

    On Poincare recurrence in positive characteristic (Journal article)

    Kristensen, S., Jassova, A., Lertchoosakul, P., & Nair, R. (2015). On Poincare recurrence in positive characteristic. Indagationes Mathematicae, 26(2), 346-354. doi:10.1016/j.indag.2014.11.003

    DOI: 10.1016/j.indag.2014.11.003

    2014

    On expressible sets of products (Journal article)

    Hancl, J., Nair, R., & Novotny, L. (2014). On expressible sets of products. PERIODICA MATHEMATICA HUNGARICA, 69(2), 199-206. doi:10.1007/s10998-014-0058-8

    DOI: 10.1007/s10998-014-0058-8

    A remark on the distribution of Chebychev polynomials on [-1,1]. (Journal article)

    Chan, K., & Nair, R. (2014). A remark on the distribution of Chebychev polynomials on [-1,1].. Uniform Distribution Theory, 9(2), 125-134. Retrieved from https://math.boku.ac.at/udt/

    ON THE COMPLEXITY OF THE LIOUVILLE NUMBERS IN POSITIVE CHARACTERISTIC (Journal article)

    Lertchoosakul, P., & Nair, R. (2014). ON THE COMPLEXITY OF THE LIOUVILLE NUMBERS IN POSITIVE CHARACTERISTIC. The Quarterly Journal of Mathematics, 65(2), 439-457. doi:10.1093/qmath/hat019

    DOI: 10.1093/qmath/hat019

    Problems in Strong Uniform Distribution (Journal article)

    Chan, K., & Nair, R. (2014). Problems in Strong Uniform Distribution. Tatra Mountains Mathematical Publications, 59(1), 51-64. doi:10.2478/tmmp-2014-0018

    DOI: 10.2478/tmmp-2014-0018

    ON THE COMPLEXITY OF THE LIOUVILLE NUMBERS IN POSITIVE CHARACTERISTIC (Journal article)

    Lertchoosakul, P., & Nair, R. (2014). ON THE COMPLEXITY OF THE LIOUVILLE NUMBERS IN POSITIVE CHARACTERISTIC. QUARTERLY JOURNAL OF MATHEMATICS, 65(2), 439-457. doi:10.1093/qmath/hat019

    DOI: 10.1093/qmath/hat019

    On the metric theory of continued fractions in positive characteristic (Journal article)

    Lertchoosakul, P., & Nair, R. (2014). On the metric theory of continued fractions in positive characteristic. Mathematika, 60(2), 307-320. doi:10.1112/S0025579314000114

    DOI: 10.1112/S0025579314000114

    2013

    Optimal continued fractions and the moving average ergodic theorem (Journal article)

    Haili, H. K., & Nair, R. (2013). Optimal continued fractions and the moving average ergodic theorem. Periodica Mathematica Hungarica, 66(1), 95-103. doi:10.1007/s10998-012-7874-5

    DOI: 10.1007/s10998-012-7874-5

    Distribution functions for subsequences of the Van der Corput sequence (Journal article)

    Lertchoosakul, P., & Nair, R. (2013). Distribution functions for subsequences of the Van der Corput sequence. Indagationes Mathematicae, 24(3), 593-601.

    On polynomial actions in positive characteristic (Journal article)

    Hancl, J., Jassova, A., Lertchoosakul, P., & Nair, R. (2013). On polynomial actions in positive characteristic. Proceedings of the Steklov Institute of Mathematics (Supplementary Issues), 280(Supple), 37-42.

    On the metric theory of p-adic continued fractions (Journal article)

    Hancl, J., Jaššová, A., Lertchoosakul, P., & Nair, R. (2013). On the metric theory of p-adic continued fractions. Indagationes Mathematicae, 24(1), 42-56. doi:10.1016/j.indag.2012.06.004

    DOI: 10.1016/j.indag.2012.06.004

    On the nearest integer continued fraction expansion and moving average ergodic theorem (Journal article)

    Kamarul-Haili, H., & Nair, R. (2013). On the nearest integer continued fraction expansion and moving average ergodic theorem. Uniform Distribution Theory, 8(1), 73-87.

    Optimal continued fractions and the moving average ergodic theorem (Journal article)

    Kamarul-Haili, H., & Nair, R. (2013). Optimal continued fractions and the moving average ergodic theorem. Periodica Mathematica Hungarica, 66(1), 95-103.

    2012

    On Templeman averages and variation functions (Journal article)

    Nair, R. (2012). On Templeman averages and variation functions. Periodica Mathematica Hungarica, 64(1), 39-51. doi:10.1007/s10998-012-9039-y

    DOI: 10.1007/s10998-012-9039-y

    On the Hausdorff dimension of the expressible set of certain sequences (Journal article)

    Hancl, J., Nair, R., Novotny, L., & Sustek, J. (2012). On the Hausdorff dimension of the expressible set of certain sequences. Acta Arithmetica, 155, 85-90.

    Polynomial actions in positive characteristic (Journal article)

    Hancl, J., Jassova, A., Lertchoosakul, P., & Nair, R. (2012). Polynomial actions in positive characteristic. Proceeds of The Steklov Institute. Suplement, 7 pp.

    Polynomial actions in positive characteristic (Journal article)

    Hancl, J., Jassova, A., Lertchoosakul, P., & Nair, R. (2012). Polynomial actions in positive characteristic. Sovremennye Problemy Matematiki, (16), 45-51. Retrieved from http://www.mathnet.ru/links/5934de68ea9520988d8c2a9b5acbd1e4/book1451.pdf

    The nearest integer continued fraction transformation and the moving average ergodic theorem (Journal article)

    Haili Kamarul, H., & Nair, R. (2012). The nearest integer continued fraction transformation and the moving average ergodic theorem. Uniform Distribution Theory.

    2011

    On general densities and intersectivity (Journal article)

    Nair, R. (2011). On general densities and intersectivity. Indagationes Mathematicae, 22(1-2), 131-134. doi:10.1016/j.indag.2011.08.007

    DOI: 10.1016/j.indag.2011.08.007

    On moving averages and continued fractions (Journal article)

    Kamarul Haili, H., & Nair, R. (2011). On moving averages and continued fractions. Uniform Distribution Theory, 6(1), 65-78.

    2010

    On expressible sets and p-adic numbers (Journal article)

    Hancl, J., Nair, R., Pulcerova, S., & Sustek, J. (2010). On expressible sets and p-adic numbers. Proceedings of The Edinburgh Math Society, 53, 1-12.

    On moving averages and continued fractions (Journal article)

    Kamarul-Haili, H., & Nair, R. (2010). On moving averages and continued fractions. Uniform Distribution Theory, 6(1), 65-78.

    2009

    On pair correlations and Hausdorff dimension (Journal article)

    Nair, R. (2009). On pair correlations and Hausdorff dimension. Israel Journal of Mathematics, 171(1), 197-219. doi:10.1007/s11856-009-0047-4

    DOI: 10.1007/s11856-009-0047-4

    On an arithmetic limit on compact groups (Journal article)

    Nair, R. (2009). On an arithmetic limit on compact groups. Uniform Distribution Theory, 2, 39-45.

    2008

    Pair correlations of the leVeque sequence on the polydisc (Journal article)

    NAIR, R. (2008). Pair correlations of the leVeque sequence on the polydisc. Mathematical Proceedings of the Cambridge Philosophical Society, 145(1), 197-203. doi:10.1017/s0305004108001229

    DOI: 10.1017/s0305004108001229

    Numbers and Polynomials (Conference Paper)

    McKey, J., & Smyth, C. (Eds.) (2008). Numbers and Polynomials. In Numbers and Polynomials (pp. 241-254). Bristol: London Mathematical Society.

    Pair correlation of the LeVeque Sequence on the polydisc (Journal article)

    Nair, R. (2008). Pair correlation of the LeVeque Sequence on the polydisc. Mathematical Proceedings of The Cambridge Philosophical Society, 145(1), 197-203.

    Polynomial ergodic averages and square functions (Chapter)

    Nair, R. (2008). Polynomial ergodic averages and square functions. In J. McKee, C. Smyth, & N. J. Hitchin (Eds.), Number Theory and Polynomials (Vol. 352, pp. 241-254). Cambridge: Cambridge University Press.

    ``On summability to arbitrary real numbers'' (Journal article)

    Bodyagin, D., Hancl, J., Nair, R., Rucki, P., & Sustek, J. (2008). ``On summability to arbitrary real numbers''. Elemente Der Mathematik, 63(1), 30-34.

    2007

    On Vector Valued Ergodic Theorems (Journal article)

    Nair, R. (2007). On Vector Valued Ergodic Theorems. Tetra Mountain Mathematical Publications.

    Pair correlations of sequences in higher dimensions (Journal article)

    Nair, R., & Pollicott, M. (2007). Pair correlations of sequences in higher dimensions. Israel Journal of Mathematics, 157(1), 219-238. doi:10.1007/s11856-006-0009-z

    DOI: 10.1007/s11856-006-0009-z

    2006

    On the Lebesgue measure of the expressible set of certain sequences (Journal article)

    Hancl, J., Nair, R., & Šustek, J. (2006). On the Lebesgue measure of the expressible set of certain sequences. Indagationes Mathematicae, 17(4), 567-581. doi:10.1016/s0019-3577(06)81034-7

    DOI: 10.1016/s0019-3577(06)81034-7

    An Exceptional Set in the Ergodic Theory of Expanding Maps on Manifolds (Journal article)

    Abercrombie, A. G., & Nair, R. (2006). An Exceptional Set in the Ergodic Theory of Expanding Maps on Manifolds. Monatshefte für Mathematik, 148(1), 1-17. doi:10.1007/s00605-005-0391-3

    DOI: 10.1007/s00605-005-0391-3

    2005

    On strong uniform distribution VI (Journal article)

    Nair, R. (2005). On strong uniform distribution VI. Journal of Inequalities and applications, 2005(3), 319-327.

    2004

    On random perturbation of some intersective sets (Journal article)

    Nair, R., & Weber, M. (2004). On random perturbation of some intersective sets. Indagationes Mathematicae, 15(3), 373-381. doi:10.1016/s0019-3577(04)80006-5

    DOI: 10.1016/s0019-3577(04)80006-5

    2003

    On strong uniform distribution III (Journal article)

    Nair, R. (2003). On strong uniform distribution III. Indagationes Mathematicae, 14(2), 233-240. doi:10.1016/s0019-3577(03)90007-3

    DOI: 10.1016/s0019-3577(03)90007-3

    On a problem of R. C. Baker (Journal article)

    Nair, R. (n.d.). On a problem of R. C. Baker. Acta Arithmetica, 109(4), 343-348. doi:10.4064/aa109-4-4

    DOI: 10.4064/aa109-4-4

    On certain Glasner sets (Journal article)

    Kamarul-Haili, H., & Nair, R. (2003). On certain Glasner sets. Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, 133(4), 849-853.

    On the discrepancy of some real sequences (Journal article)

    Kamarul-Haili, H., & Nair, R. (2003). On the discrepancy of some real sequences. Mathematica Scandinavica, 93(2), 268-273.

    On uniformly distributed sequences of integers and Poincaré recurrence. III (Journal article)

    Nair, R. (2003). On uniformly distributed sequences of integers and Poincaré recurrence. III. Bulletin of the Australian Mathematics Society, 68(2), 345-350.

    2002

    On the Hausdorff dimension of certain self-affine sets (Journal article)

    Abercrombie, A. G., & Nair, R. (n.d.). On the Hausdorff dimension of certain self-affine sets. Studia Mathematica, 152(2), 105-124. doi:10.4064/sm152-2-1

    DOI: 10.4064/sm152-2-1

    2001

    On Strong Uniform Distribution II (Journal article)

    Nair, R. (2001). On Strong Uniform Distribution II. Monatshefte für Mathematik, 132(4), 341-348. doi:10.1007/pl00010091

    DOI: 10.1007/pl00010091

    On certain sets of integers and intersectivity (Journal article)

    Nair, R., & Zaris, P. (2001). On certain sets of integers and intersectivity. Mathematical Proceedings of the Cambridge Philosophical Society, 131(1), 157-164.